Advertisement

Unique Solutions for Fractional q-Difference Boundary Value Problems Via a Fixed Point Method

  • Jing Ren
  • Chengbo ZhaiEmail author
Article

Abstract

In this paper, by applying the cone theory in ordered Banach spaces associated with the characters of increasing \(\varphi -(h,e)\)-concave operators, we investigate the existence and uniqueness of nontrivial solutions for a nonlinear fractional q-difference equation boundary value problem. The main results show that we can construct an iterative scheme approximating the unique nontrivial solution. Relying on an example, we show the efficiency and applicability of the main result.

Keywords

Fractional q-difference equation Existence and uniqueness Nontrivial solution \(\varphi -(h, e)\)-Concave operator 

Mathematics Subject Classification

34B18 33D05 39A13 

Notes

Acknowledgements

This paper was supported financially by the Youth Science Foundation of China (11201272), Shanxi Province Science Foundation (2015011005) and 131 Talents Project of Shanxi Province (2015).

References

  1. 1.
    Agarwal, R.P.: Certain fractional \(q\)-integrals and \(q\)-derivatives. Proc. Camb. Philos. Soc. 66, 365–370 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Ahmad, B., Ntouyas, S.K., Tariboon, J.: Quantum Calculus: New Concepts, Impulsive IVPs and BVPs, Inequalities, Trends in Abstract and Applied Analysis, vol. 4. World Scientific Publishing Co. Pte. Ltd., Hackensack (2016)CrossRefzbMATHGoogle Scholar
  3. 3.
    Ahmad, B., Ntouyas, S.K., Tariboon, J., Alsaedi, A., Alsulami, H.H.: Impulsive fractional \(q\)-integro-difference equations with separated boundary conditions. Appl. Math. Comput. 281, 199–213 (2016)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Ahmad, B., Etemad, S., Ettefagh, M., Rezapour, S.: On the existence of solutions for fractional \(q\)-difference inclusions with \(q\)-antiperiodic boundary conditions. Bull. Math. Soc. Sci. Math. Roumanie 59, 119–134 (2016)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Ahmad, B., Ntouyas, S.K., Purnaras, I.K.: Existence results for nonlocal boundary value problems of nonliner fractional q-difference equations. Adv. Differ. Equ. 140, 1–15 (2012)Google Scholar
  6. 6.
    Almeida, R., Martins, N.: Existence results for fractional \(q\)-difference equations of order \(\alpha \in ]2,3[\) with three-point boundary conditions. Commun. Nonlinear Sci. Numer. Simul. 19, 1675–1685 (2014)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Al-Salam, W.A.: Some fractional \(q\)-integrals and \(q\)-derivatives. Proc. Edinb. Math. Soc. 15, 135–140 (1966)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Annaby, M.H., Mansour, Z.S.: \(q\)-Fractional Calculus and Equations. Lecture Notes in Mathematics, vol. 2056. Springer, Berlin (2012)CrossRefzbMATHGoogle Scholar
  9. 9.
    Chen, Q., Debbouche, A., Luo, Z., Wang, J.: Impulsive fractional differential equations with Riemann–Liouville derivative and iterative learning control. Chaos Solitons Fractals 102, 111–118 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Ferreira, R.A.C.: Nontrivial solutions for fractional \(q\)-difference boundary value problems. Electron. J. Qual. Theory Differ. Equ. 70, 1–10 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Ferreira, R.A.C.: Positive solutions for a class of boundary value problems with fractional \(q\)-differences. Comput. Math. Appl. 61, 367–373 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Khodabakhshi, N., Vaezpour, S.M.: Existence and uniqueness of positive solution for a class of boundary value problems with fractional \(q\)-differences. J. Nonlinear Conv. Anal. 16, 375–384 (2015)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Li, X.H., Han, Z.L., Li, X.C.: Boundary value problems of fractional \(q\)-difference Schr\(\acute{o}\)inger equations. Appl. Math. Lett. 46, 100–105 (2015)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Li, X., Han, Z., Sun, S.: Existence of positive solutions of nonlinear fractional \(q\)-difference equation with parameter. Adv. Differ. Equ. 1, 205–215 (2013)MathSciNetGoogle Scholar
  15. 15.
    Li, X., Han, Z., Sun, S., Zhao, P.: Existence of solutions for fractional \(q\)-difference equation with mixed nonlinear boundary conditions. Adv. Differ. Equ. 326, 1–10 (2014)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Li, M.M., Wang, J.R.: Finite time stability of fractional delay differential equations. Appl. Math. Lett. 64, 170–176 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Liu, Y.: Existence of positive solutions for boundary value problem of nonlinear fractional \(q\)-difference equation. Appl. Math. 4, 1450–1454 (2013)CrossRefGoogle Scholar
  18. 18.
    Miao, F., Liang, S.: Uniqueness of positive solutions for fractional \(q\)-difference boundary-value problems with \(p\)-Laplacian operator. Electron. J. Differ. Equ. 174, 1–11 (2013)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Rajković, P.M., Marinković, S.D., Stanković, M.S.: Fractional integrals and derivatives in \(q\)-calculus. Appl. Anal. Disc. Math. 1, 311–323 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Shu, X., Shi, Y.: A study on the mild solution of impulsive fractional evolution equations. Appl. Math. Comput. 273, 465–476 (2016)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Shu, X., Xu, F., Shi, Y.: S-asymptotically \(\omega \)-positive periodic solutions for a class of neutral fractional differential equations. Appl. Math. Comput. 270, 768–776 (2015)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Wang, J., Fečkan, M., Zhou, Y.: Center stable manifold for planar fractional damped equations. Appl. Math. Comput. 296, 257–269 (2017)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Yang, W.: Positive solution for fractional \(q\)-difference boundary value problems with \(\Phi \)-Laplacian operator. Bull. Malays. Math. Sci. Soc. 36, 1195–1203 (2013)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Yang, W.: Positive solutions for nonlinear semipositone fractional \(q\)-difference system with coupled integral boundary conditions. Appl. Math. Comput. 244, 702–725 (2014)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Zhai, C., Ren, J.: Positive and negative solutions of a boundary value problem for a fractional \(q\)-difference equation. Adv. Differ. Equ. 82, 1–13 (2017)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Zhai, C., Wang, F.: Properties of positive solutions for the operator equation \(Ax=\lambda x\) and applications to fractional differential equations with integral boundary conditions. Adv. Differ. Equ. 366, 1–10 (2015)MathSciNetGoogle Scholar
  27. 27.
    Zhai, C., Wang, L.: \(\varphi -(h, e)\)-concave operators and applications. J. Math. Anal. Appl. 454, 571–584 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Zhai, C., Wang, L.: Some existence, uniqueness results on positive solutions for a fractional differential equation with infinite-point boundary conditions. Nonlinear Anal. Model. Control 22(4), 566–577 (2017)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2017

Authors and Affiliations

  1. 1.School of Mathematical SciencesShanxi UniversityTaiyuanPeople’s Republic of China

Personalised recommendations